# SDR ASAA2019080953337

- Difficulty date: August 5, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 48,024 hours, 14,347 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Left A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN AIR TEMP SELECTOR KNOB IS ROTATED TO CHECK OUTPUT OF LEFT PACK, IT SHOWS OFF SCALE - 0 DEGREE. OUTPUT OF RT PACK SHOWS A NORMAL 18-22 DEGREE ALL ZONES ARE COMFORTABLE AND CONTROLLABLE. TRIM AIR IS ON AND PACKS ARE AUTO. GROUNDED - YES. REMOVED AND REPLACED PACK TEMP BULB ON LEFT PACK REF B737-800 AMM 21-51-60. CABIN TEMP. INDICATOR READS 19-21 DEGREES ON LEFT PACK. TEMP INDICATOR AND THERMOMETER READINGS AGREE. L PACK AND R PACK AGREE.
